Bojana Borovićanin
Bojana Borovićanin
University of Kragujevac, Faculty of Science
Email verificata su kg.ac.rs
TitoloCitata daAnno
Bounds for Zagreb indices
B Borovicanin, KC Das, B Furtula, I Gutman
MATCH Commun. Math. Comput. Chem 78 (1), 17-100, 2017
872017
Selected topics on applications of graph spectra
DM Cvetkoviʹc, I Gutman
Matematicki institut SANU, 2011
662011
On the two largest Q-eigenvalues of graphs
JF Wang, F Belardo, QX Huang, B Borovićanin
Discrete Mathematics 310 (21), 2858-2866, 2010
542010
Bicyclic graphs for which the least eigenvalue is minimum
M Petrović, B Borovićanin, T Aleksić
Linear Algebra and its Applications 430 (4), 1328-1335, 2009
412009
Zagreb indices: Bounds and extremal graphs
B Borovicanin, KC Das, B Furtula, I Gutman
Bounds in Chemical Graph Theory–Basics, Univ. Kragujevac, Kragujevac, 67-153, 2017
402017
Nullity of graphs: an updated survey
I Gutman, B Borovicanin
Selected topics on applications of graph spectra, Math. Inst., Belgrade, 137-154, 2011
382011
Harmonic graphs with small number of cycles
B Borovićanin, S Grnewald, I Gutman, M Petrović
Discrete Mathematics 265 (1-3), 31-44, 2003
362003
On extremal Zagreb indices of trees with given domination number
B Borovićanin, B Furtula
Applied Mathematics and Computation 279, 208-218, 2016
322016
ON THE INDEX OF CACTUSES WITH n VERTICES.
B Borovićanin, M Petrović
Publications de l'Institut Mathematique, 2006
242006
Zhang–Zhang polynomial of multiple linear hexagonal chains
I Gutman, B Borovićanin
Zeitschrift fr Naturforschung A 61 (1-2), 73-77, 2006
232006
On the maximum and minimum Zagreb indices of trees with a given number of vertices of maximum degree
B Borovicanin, TA Lampert
MATCH Commun. Math. Comput. Chem 74, 81-96, 2015
222015
On the extremal Zagreb indices of trees with given number of segments or given number of branching vertices
B Borovicanin
MATCH Commun. Math. Comput. Chem 74 (1), 57-79, 2015
212015
Nullity of graphs
B Borovicanin, I Gutman
Applications of Graph Spectra, Math. Inst., Belgrade, 107-122, 2009
192009
On bipartite graphs with small number of Laplacian eigenvalues greater than two and three
BM M. Petrović, I. Gutman, M. Lepović
Linear and Multilinear Algebra 47, 205-215, 2000
182000
On the second largest eigenvalue of line graphs
BM M. Petrović
Journal of Graph Theory, 61 - 66, 1998
181998
On bipartite graphs with small number of Laplacian eigenvalues greater than two and three
M Petrovic, I Gutman, M Lepovic, B Milekic
Linear and Multilinear Algebra 47, 205-215, 0
18*
On the second largest eigenvalue of line graphs
M Petrovic, B Milekic
Journal of Graph Theory, 61-66, 1998
171998
The integral 3-harmonic graphs
M Petrović, B Borovićanin, Z Radosavljević
Linear algebra and its applications 416 (2-3), 298-312, 2006
92006
Generalized line graphs with the second largest eigenvalue at most 1
BM M. Petrović
Publ. Inst. Math. ( Beograd) 68, 37-45, 2000
62000
On graphs with at most three Laplacian eigenvalues greater than or equal to two
M Petrović, B Borovićanin, A Torgašev
Linear algebra and its applications 380, 173-184, 2004
42004
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20